# SDR MASA2023071200092

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 42,491 hours, 34,023 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK 8 - UNABLE TO RETRACT (EMER DECLARD)
R&R BPSU
